教師資料查詢 | 類別: 期刊論文 | 教師: 林佩蒨 Pei-chien Lin (瀏覽個人網頁)

標題:Inequality Convergence in a Panel of States
學年98
學期2
出版(發表)日期2010/07/01
作品名稱Inequality Convergence in a Panel of States
作品名稱(其他語言)
著者Lin, Pei-chien; Huang, Ho-chuan
單位淡江大學產業經濟學系; 淡江大學財務金融學系
出版者New York: Springer New York LLC
著錄名稱、卷期、頁數Journal of Economic Inequality 9(2), pp.195-206
摘要This paper empirically tests for convergence in income inequality using a large panel of annual data for 48 states in U.S. during 1916–2005 period. By implementing the novel OLS estimator introduced by Bao and Dhongde (2009), we find overwhelming evidences in support of convergence in income distribution. The results are robust to the uses of alternative inequality indicators, regions, and time periods.
關鍵字Inequality; Convergence; Panel data
語言英文
ISSN1569-1721; 1573-8701
期刊性質國外
收錄於SSCI
產學合作
通訊作者Lin, Pei-chien
審稿制度
國別美國
公開徵稿
出版型式電子版;紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!